# SDR COOSDR030082

- Difficulty date: January 1, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 6559947501
- Condition: Cracked
- Location: Nr 2 Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 CARGO DOOR, FORWARD LOWER CORNER SEAL DEPRESSOR CRACKED.
